ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Muslim, M and Conca, Carlos and Nandakumaran, AK (2010) Approximation of solutions to fractional integral equation. In: Computers & Mathematics with Applications, 59 (3). pp. 1236-1244.

Conca, Carlos and Orive, R and Vanninathan, M (2005) Bloch approximation in homogenization on bounded domains. In: Asymptotic Analysis, 41 (1). pp. 71-91.

Allaire, G and Conca, Carlos and Vanninathan, M (1999) Spectral asymptotics of the Helmholtz model in fluid-solid structures. In: International Journal for Numerical Methods in Engineering, 46 (9). pp. 1463-1504.

Conca, Carlos and Vanninathan, Muthusamy (1997) Homogenization of periodic structures via Bloch decomposition. In: SIAM Journal on Applied Mathematics, 57 (6). pp. 1639-1659.

This list was generated on Sun Jan 19 10:26:40 2020 IST.